# SDR TIPR20090021

- Difficulty date: September 4, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N768VA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 81,023 hours, 19,961 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 146T35241
- Condition: Corroded
- Location: Zone 100
- Part time: 81,032 hours, 19,961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED REPAIR IAW RE-G12903, REV B DATED 08/04/09.
